# SDR SWAA2020041441030

- Difficulty date: March 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PREVIOUS BLEND AT BS 460; 1' BELOW S-26R / PREVIOUS BLEND AT BS 460; 1' BELOW S-26R REPAIRED IAW ATS ER 20-02222; REV IR; DATED 03-APR-2020 AND PER EA NO: 1-753-36794 REV IR 55981U 07APR20
